Alert archive / California / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 42, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Aug 21, 2013, 1:16 PM PDT for Plumas County, California. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2013, 1:16 PM PDT (20:16 UTC)
- Expired
- Aug 21, 2013, 2:00 PM PDT
- In force
- 44 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
County Plumas County, CA
The radar
The Reno radar (KRGX), 67 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 8.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -320 J/kg
- Mixed-layer LCL
- 2055 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
554
WUUS55 KREV 212016
SVRREV
CAC063-212100-
/O.NEW.KREV.SV.W.0042.130821T2016Z-130821T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
116 PM PDT WED AUG 21 2013
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PLUMAS COUNTY IN NORTHERN CALIFORNIA...
THIS INCLUDES THE CITY OF BECKWOURTH...
* UNTIL 200 PM PDT
* AT 110 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
WEST OF VINTON...OR 6 MILES WEST OF CHILCOOT...AND MOVING NORTH AT
15 MPH.
* LOCATIONS AFFECTED INCLUDE...BECKWOURTH...FRENCHMAN LAKE AND
VINTON.
PREPARE NOW FOR HIGH WINDS...HAIL...HEAVY RAIN AND DEADLY LIGHTNING.
DURING A SEVERE THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
THIS STORM IS CAPABLE OF PRODUCING VERY HEAVY RAINFALL. WATCH FOR PONDING
OF WATER ON ROADS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY
RAIN TO AVOID HYDROPLANING...AND REMEMBER TO TURN ON THEIR
HEADLIGHTS.
LAT...LON 4007 12027 4003 12020 3996 12016 3993 12010
3991 12010 3972 12021 3978 12040
TIME...MOT...LOC 2015Z 200DEG 14KT 3984 12025
$$
SNYDER2 follow-up statements
216
WWUS55 KREV 212039
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
139 PM PDT WED AUG 21 2013
CAC063-212100-
/O.CON.KREV.SV.W.0042.000000T0000Z-130821T2100Z/
PLUMAS CA-
139 PM PDT WED AUG 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM PDT
FOR EAST CENTRAL PLUMAS COUNTY...
AT 135 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FRENCHMAN LAKE...OR 9 MILES NORTHWEST OF CHILCOOT...
MOVING NORTH AT 15 MPH.
* LOCATIONS AFFECTED INCLUDE...FRENCHMAN LAKE...VINTON...BIG COVE
CAMPGROUND...CHILCOOT CAMPGROUND...FRENCHMAN CAMPGROUND AND SPRING
CREEK CAMPGROUND.
THIS STORM IS PRODUCING VERY HEAVY RAINFALL. WATCH FOR PONDING
OF WATER ON ROADS. DRIVERS SHOULD SLOW DOWN WHEN ENCOUNTERING HEAVY
RAIN TO AVOID HYDROPLANING...AND REMEMBER TO TURN ON THEIR
HEADLIGHTS.
LAT...LON 3987 12035 3989 12035 3991 12034 4000 12024
3993 12010 3991 12010 3973 12021 3986 12037
TIME...MOT...LOC 2038Z 200DEG 14KT 3992 12021
$$
SNYDER583
WWUS55 KREV 212058
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
158 PM PDT WED AUG 21 2013
CAC063-212107-
/O.EXP.KREV.SV.W.0042.000000T0000Z-130821T2100Z/
PLUMAS CA-
158 PM PDT WED AUG 21 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PLUMAS COUNTY
WILL EXPIRE AT 200 PM PDT...
THE STORM THAT EARLIER PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...STRONG THUNDERSTORMS WILL REMAIN IN THE AREA THROUGH
3 PM...CAPABLE OF PRODUCING GUSTY WINDS...DEADLY LIGHTNING...AND
HEAVY RAIN.
LAT...LON 3987 12035 3989 12035 3991 12034 3999 12024
3993 12010 3991 12010 3973 12021 3986 12037
TIME...MOT...LOC 2057Z 200DEG 14KT 3999 12018
$$
SNYDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 2:57 AM PDT, 10 hours 19 minutes earlier.
Area forecast discussion, Aug 21, 2:57 AM PDT, 10 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
257 AM PDT WED AUG 21 2013
.SYNOPSIS...
LOW PRESSURE OFF THE CENTRAL CALIFORNIA COAST WILL MOVE SLOWLY
ACROSS NORTHERN CALIFORNIA THROUGH THURSDAY. VERY MOIST AND
UNSTABLE AIR MASS WILL LEAD TO STRONG THUNDERSTORMS CAPABLE OF
PRODUCING HAIL AND VERY HEAVY RAINFALL TODAY. ON THURSDAY THE
BEST CHANCE FOR THUNDERSTORMS MOVES NORTH OF INTERSTATE 80. FROM
FRIDAY THROUGH EARLY NEXT WEEK, DRY CONDITIONS AND NEAR NORMAL
TEMPERATURES ARE EXPECTED.
&&
.SHORT TERM...
AFTER SEVERAL DAYS OF REASONABLY GOOD MODEL AGREEMENT AND
FAVORABLE MOISTURE AND INSTABILITY PARAMETERS IN PLACE, HAVE
DECIDED TO ISSUE A FLASH FLOOD WATCH FROM RENO-TAHOE NORTHWARD
ACROSS NORTHEAST CA AND NORTHWEST NV. IN WESTERN NV, THE EASTERN
EDGE OF THE WATCH EXTENDS INTO A SMALL PORTION OF THE WEST CENTRAL
NV BASIN INCLUDING PYRAMID LAKE, AND FROM LYON COUNTY NORTHWARD
TO THE BLACK ROCK DESERT. SO FAR THIS SUMMER, PORTIONS OF
INTERSTATE 80, NV HIGHWAY 447, AND POOR DRAINAGE AREAS ACROSS
STREETS AND INTERSECTIONS IN RENO, SPARKS AND FERNLEY HAVE BEEN
IMPACTED BY FLOODING DUE TO INTENSE RAINFALL RATES EXCEEDING 2
INCHES PER HOUR. AT THESE RAINFALL RATES, EVEN THUNDERSTORMS
LASTING ONLY 15-30 MINUTES HAVE PRODUCED SOME CONCERNS IF THEY
AFFECTED A FLOOD PRONE LOCATION.
PRECIPITABLE WATER VALUES NEAR 1 INCH COMBINED WITH CAPE VALUES
NEAR 1000 J/KG AND THE UPPER FORCING ASSOCIATED WITH THE LOW WILL
NOT ONLY BRING THE THREAT OF HEAVY RAIN, BUT ALSO HAIL AND STRONG
WIND GUSTS. A FEW CELLS MAY REACH SEVERE CRITERIA THIS AFTERNOON
AND EVENING.
FOR TONIGHT, THUNDERSTORM ACTIVITY IS LIKELY TO CONTINUE MAINLY
NORTH OF SUSANVILLE AND GERLACH AS DEFORMATION ZONE SETS UP OVER
THAT AREA. SOME SHOWERS COULD REDEVELOP FARTHER SOUTH TO NEAR I-80
OVERNIGHT WHERE THE AIR MASS IS LIKELY TO REMAIN QUITE MOIST FROM
THE AFTERNOON AND EARLY EVENING ACTIVITY.
AS THE LOW MOVES NORTH THURSDAY, THE BEST FORCING AND INSTABILITY
SHIFTS NORTHWARD TO NORTHEAST CA-NORTHWEST NV WHERE ANOTHER ROUND
OF STORMS WITH HEAVY RAIN OR MARGINALLY SEVERE HAIL AND WIND GUSTS
ARE AGAIN POSSIBLE. SINCE THERE IS SOME UNCERTAINTY WITH THE
NORTHWARD MOVEMENT OF THE LOW, HAVE CONTINUED A POSSIBILITY OF
THUNDER SOUTHWARD TO NEAR HIGHWAY 50 IN THE AFTERNOON, THEN
PUSHING EAST OF RENO-TAHOE BY EARLY EVENING. AS DRIER AIR SWINGS
INTO THE REGION BEHIND THE LOW, WEST WINDS WILL INCREASE WITH
GUSTS TO 30 MPH FROM LATE AFTERNOON THROUGH THE EVENING.
ON FRIDAY, DRY SOUTHWEST FLOW WILL PREVAIL WITH A WEAK LATE DAY
ZEPHYR BREEZE. DAYTIME TEMPERATURES WILL BE CLOSE TO SEASONAL
NORMALS AROUND 90 FOR WESTERN NV AND NEAR 80 DEGREES IN THE TAHOE
BASIN. MJD
.LONG TERM...SATURDAY THROUGH TUESDAY...
A TROUGH DEVELOPING ALONG 130 WEST LONGITUDE AND RIDGE OVER THE
SOUTHERN PLAINS SHOULD KEEP A DRY SOUTHWEST FLOW OVER THE SIERRA AND
WESTERN NEVADA THIS WEEKEND AND INTO EARLY NEXT WEEK. AFTERNOON
HIGHS WILL STAY WITHIN A FEW DEGREES OF NORMAL FOR LATE AUGUST, MID
80S TO LOW 90S FOR WESTERN NEVADA AND MID 70S TO LOW 80S FOR THE
EASTERN SIERRA. WINDS WILL KICK UP IN THE AFTERNOONS AND EVENINGS
WITH PEAK GUSTS AT 25-30 MPH.
A FEW MODEL AND ENSEMBLE RUNS CONTINUE TO EITHER BUILD THE RIDGE A
BIT STRONGER TO THE WEST OR TRY TO DIG THE TROUGH A BIT DEEPER INTO
NORTHERN CALIFORNIA FOR EARLY NEXT WEEK. THIS COULD LEAD TO A LOW
CHANCE OF SHOWERS NORTH OF SUSANVILLE TO GERLACH OR EAST OF HIGHWAY
95. WILL CONTINUE TO MAINTAIN A DRY FORECAST WITH MOST OF THE
GUIDANCE SUPPORTING THE LITTLE TO NO PRECIPITATION. BRONG
&&
.AVIATION...
LOW PRESSURE OFF THE CENTRAL CALIFORNIA COAST WILL BRING ANOTHER
ROUND OF SHOWERS AND STRONG THUNDERSTORMS TO THE EASTERN SIERRA,
WESTERN NEVADA AND NORTHEAST CALIFORNIA AFTER 20Z. MAIN THREATS ARE
HEAVY RAIN, HAIL AND STRONG OUTFLOW WINDS OF 40-50 KTS. THE CHANCE
FOR A STORM DIRECTLY IMPACTING KRNO, KCXP, KMMH, KTVL AND KTRK IS
40-50 PERCENT TODAY.
AS THE LOW LIFTS NORTH FOR THURSDAY THREAT OF SHOWERS AND
THUNDERSTORMS WILL BE LIMITED TO AREAS NORTH OF KTVL-KNFL. BRONG
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH FROM 2 PM PDT THIS AFTERNOON THROUGH THIS
EVENING NVZ002>005.
CA...FLASH FLOOD WATCH FROM 2 PM PDT THIS AFTERNOON THROUGH THIS
EVENING CAZ070>073.
&&
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)Hazardous weather outlook, Aug 21, 5:50 AM PDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 550 AM PDT WED AUG 21 2013 CAZ070>073-NVZ001>005-221300- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 550 AM PDT WED AUG 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE SIERRA...WESTERN NEVADA...AND NORTHEAST CALIFORNIA. STRONGER STORMS MAY PRODUCE HEAVY RAIN...HAIL UP TO 1 INCH AND WIND GUSTS TO 60 MPH. A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHEAST CALIFORNIA...NORTHWEST NEVADA AND THE LAKE TAHOE BASIN. A FEW STORMS MAY LAST INTO THE LATE EVENING ESPECIALLY IN THE NORTHERN SIERRA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE ON THURSDAY IN NORTHEAST CALIFORNIA AND NORTHWEST NEVADA NORTH ON INTERSTATE 80 WITH THE MOST LIKELY AREA FROM SUSANVILLE NORTH. FRIDAY THROUGH THE MIDDLE OF NEXT WEEK WILL BE DRY WITH TEMPERATURES NEAR NORMAL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE ACCORDING TO STANDARD OPERATING PROCEDURE. REPORTS OF SEVERE WEATHER ARE ALSO WELCOME BY POSTING TO THE NATIONAL WEATHER SERVICE RENO FACEBOOK PAGE...OR ON TWITTER USING...AT NWSRENO. FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://FORECAST.WEATHER.GOV/HAZARDS/REV (ALL LOWER CASE)
In the hours before
Special weather statement, Aug 21, 12:25 PM PDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1225 PM PDT WED AUG 21 2013 CAZ072-NVZ002-003-212030- GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA- 1225 PM PDT WED AUG 21 2013 ...STRONG THUNDERSTORMS MOVING OVER LAKE TAHOE... AT 1220 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SOUTH LAKE TAHOE...AND MOVING NORTH AT 20 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER HOUR...SMALL PEA SIZE HAIL...AND GUSTY WINDS TO 45 MPH...WILL OCCUR WITH THIS STORM. * LOCATIONS AFFECTED THROUGH 130 PM PDT INCLUDE...CRYSTAL BAY... INCLINE VILLAGE...DAGGET PASS...GLENBROOK...KINGSBURY AND SPOONER SUMMIT. IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS. GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY CAPSIZE SMALL BOATS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A VEHICLE IF POSSIBLE. TENTS AND TREES ARE UNSAFE SHELTERS DURING THUNDERSTORMS. STAY AWAY FROM CREEKS AND STREAMS AS WATER LEVELS MAY RISE RAPIDLY NEAR THUNDERSTORMS. && LAT...LON 3928 12027 3935 11993 3886 11983 3881 12005 TIME...MOT...LOC 1924Z 166DEG 16KT 3893 11997 SNYDER
Local storm report, Aug 21, 12:39 PM PDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
1239 PM PDT WED AUG 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL NW SOUTH LAKE TAHOE 38.94N 119.99W
08/21/2013 E0.25 INCH EL DORADO CA TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA SIZE HAIL. STARTING TO
ACCUMULATE ON THE GROUND.
&&
JKIELHORSpecial weather statement, Aug 21, 12:45 PM PDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1245 PM PDT WED AUG 21 2013 CAZ071-212015- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- 1245 PM PDT WED AUG 21 2013 ...STRONG THUNDERSTORM IN THE SIERRA VALLEY... AT 1240 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF CALPINE...OR 7 MILES SOUTH OF BECKWOURTH...AND MOVING NORTH AT 15 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER HOUR...SMALL PEA SIZE HAIL...AND STRONG GUSTY WINDS TO 50 MPH...WILL OCCUR WITH THIS STORM. * LOCATIONS AFFECTED THROUGH 115 PM PDT INCLUDE...BECKWOURTH... LAKE DAVIS...PORTOLA...CALPINE...AND GRASSHOPPER FLAT CAMPGROUND. THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 70 BETWEEN PORTOLA AND BECKWOURTH. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS IN HEAVY RAIN. HEAVY RAINFALL MAY RESULT IN PONDING OF WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS. && LAT...LON 3996 12062 3995 12020 3965 12028 3966 12048 TIME...MOT...LOC 1943Z 191DEG 14KT 3974 12034 SNYDER
Special weather statement, Aug 21, 1:13 PM PDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 113 PM PDT WED AUG 21 2013 NVZ002-003-212045- GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA- 113 PM PDT WED AUG 21 2013 ...STRONG THUNDERSTORMS MOVING NORTH THROUGH THE CARSON AND WASHOE VALLEYS... AT 107 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG THUNDERSTORMS NEAR CARSON CITY...AND MOVING NORTH AT 30 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER HOUR...SMALL PEA SIZE HAIL...AND GUSTY WINDS TO 40 MPH...WILL OCCUR WITH THIS STORM. A TRAINED SPOTTER REPORTED PEA SIZED HAIL IN CARSON CITY WITH THESE STORMS. * LOCATIONS AFFECTED THROUGH 145 PM PDT INCLUDE...GOLD HILL...INDIAN HILLS...CARSON CITY...LAKEVIEW...VIRGINIA CITY AND MOUNT ROSE SUMMIT. THIS CLUSTER OF STORMS WILL AFFECT TRAVELERS ON INTERSTATE 580 AND HIGHWAY 395 BETWEEN CARSON CITY AND MOUNT ROSE HIGHWAY. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING OF WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS. && LAT...LON 3937 11997 3940 11962 3908 11965 3907 11988 TIME...MOT...LOC 2010Z 176DEG 27KT 3917 11977 MYRICK
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 2:28 AM PDT | Flash Flood Watch | REV | Alpine, El Dorado, Lassen, Modoc, Nevada, Placer and 2 more | 16 hr |
| Aug 21, 12:45 PM PDT | Special Weather Statement | REV | Sierra | 30 min |
| Aug 21, 1:55 PM PDT | Severe Thunderstorm Warning | REV | Alpine, El Dorado | 35 min |
| Aug 21, 2:14 PM PDT | Special Weather Statement | REV | Plumas | 61 min |
| Aug 21, 2:26 PM PDT | Special Weather Statement | REV | Plumas | 34 min |
| Aug 21, 2:34 PM PDT | Special Weather Statement | REV | Plumas | 41 min |
| Aug 21, 3:29 PM PDT | Special Weather Statement | REV | Mono | 31 min |
Nearby
Severe Thunderstorm Warnings in California, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.